# SDR C2XA05CL055

- Difficulty date: June 29, 2005
- Submitted: July 27, 2005
- Operation: Air carrier
- Aircraft: N12552
- Make and model: Emb EMB-145LR
- Aircraft serial: 145583
- Aircraft time: 7,606 hours, 5,914 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010030
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE FIRST OFFICER'S EMERGENCY FLASHLIGHT WAS FOUND INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE BATTERY.  OPERATIONAL CHECKS WERE GOOD.
